WoRMS taxon details

Peasiella patula D. G. Reid & Mak, 1998

445549  (urn:lsid:marinespecies.org:taxname:445549)

accepted
Species
marine
Reid D.G. & Mak Y.-M. (1998). Additions and corrections to the Taxonomy of the genus Peasiella Nevill, 1885 (Gastropoda: Littorinidae). The Nautilus 112(1):6-33. [details]   
MolluscaBase (2018). Peasiella patula D. G. Reid & Mak, 1998. Accessed through: World Register of Marine Species at: http://marinespecies.org/aphia.php?p=taxdetails&id=445549 on 2018-05-24
Date
action
by
2009-12-22 12:21:23Z
created
2012-06-17 14:20:23Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description Reid D.G. & Mak Y.-M. (1998). Additions and corrections to the Taxonomy of the genus Peasiella Nevill, 1885 (Gastropoda: Littorinidae). The Nautilus 112(1):6-33. [details]